# SDR ANCF200700031

- Difficulty date: December 10, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 46,710 hours, 18,573 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEN OFF EICAS MESSAGE WAS PRESENTED.  ALSO LEFT BUSS ISOLATED MESSAGE WAS PRESENTED AND SEVERAL CAPTAIN INSTRUMENTS WERE LOST.  THERE WAS NOT FLIGHT INSTRUMENT TRANSFER AND THE AUTOPILOT AUTOMATICALLY DISCONNECTED.  GEN OFF CHECK LIST WAS ACCOMPLISHED WAS PERFORMED AND GENERATOR WAS RECOVERED, HOWEVER, L BUS ISOLATED WAS STILL PRESENTED.  IAW SWPM 20-61-19 CONNECTOR D1116P WAS REPLACED IN LEFT ENGINE GENERATOR SYSTEM THIS ITEM IS DEFERRED TO DMI-628 MEL 24-00-1 CAT B  IAW SWM 20-61-19 CONNECTOR D116P WAS REPLACED LT ENG GEN SYSTEM IAW AMM 24-11-01 PAGE 401.  THE IDG WAS REPLACED, THE CABLES IDG FROM D116P WERE REPLACED IAW WDM24-21-14 P/N ON AND OFF LJ34975.
